# SDR UPS97425281

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Misinstalled
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND DOUBLER INSTALLED ON AFT PRESSURE BULKHEAD WHO HAS INTERFERENCE WITH EO B747-5310-1332-C APU CUTOUT REINFORCEMENT.  REPAIRED PRESSURE BULKHEAD AT BS 2360 ACC EFN 747-53-0849 (KLM DFX 97-270).
